We understand that people with cancer are worried about coronavirus. Here is the latest guidance. We will update it regularly.

Womb (uterus) cancer

A place for people affected by womb cancer (also known as uterus or endometrial cancer) to support one another, ask questions, and share their experiences.

Skin soreness from radiotherapy

Nannasuki
Posted by

Morning! I had 5 sessions of radiotherapy last week and now my vulval area feels on fire. I spoke to my CNS who recommended Vagisil to numb the area which I'm going to try. Has anyone else experienced this and how did you cope with it? 

Love Nannasuki xx

Hovehoney
Posted by

Hi Nannasuki,

I don’t have experience with this but was wondering how you are and if the CNS’s recommendation helped you?

Best wishes

Honey

Nannasuki
Posted by

Hi Honey, thanks for responding.  I'm using vagisil throughout the day and it takes the edge off the soreness but doesn't numb it completely. I'm speaking to my GP on Monday and I'm hoping he may be able to prescribe something stronger. I've decided that my body really doesn't like me at the moment as it didn't let chemo work but did allow blood clots to form which severely restricts any further treatment I can have. Never mind,  I can't change anything  just have to accept the cards I've been dealt. 

Stay safe and healthy 

Nannasuki xx

NannyAnny
Posted by

Hi  Nannasuki,

I've been thinking about this, but thought I'd see if anyone had more relevant experience! 

My husbands neck was red raw after his radiotherapy. He had pain killers from the doctor, and I'm sure he put E45 cream on the area every night. The skin peeled slightly at the end of treatment, whereas my daughter's boob split when she had radiotherapy on that. Do ask your doctor and the radiotherapy team about this. They will advise you. Good luck !!!!  xxxxxxx